# SDR UPS99230885

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM LOWER SURFACE AROUND FASTENER HOLES AT SEAT TRACK ATTACH POINT BS 520, WL 208, LBL 25.  REPAIRED CORRODED FLOORBEAM IAW SRM 53-10-08.
